Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2897049

author
Ching, Michael
title
Bar-cobar duality for operads in stable homotopy theory
year
2012
journal
Journal of Topology
volume
5
number
1
pages
39–80
MathSciNet
MR2897049
DOI
doi:2897049

@article{MR2897049,
    AUTHOR = "Ching, Michael",
    TITLE = "Bar-cobar duality for operads in stable homotopy theory",
    JOURNAL = "J. Topol.",
    FJOURNAL = "Journal of Topology",
    VOLUME = "5",
    YEAR = "2012",
    NUMBER = "1",
    PAGES = "39--80",
    ISSN = "1753-8416",
    MRCLASS = "55P48 (18D50 55P42)",
    MRNUMBER = "2897049",
    MRREVIEWER = "Beno\^{\i}t Fresse",
    DOI = "10.1112/jtopol/jtr027"
}

      

This item is never cited.